Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What could be the cause for swelling on inner elbows and joints?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
Hi I have hives and wheals or swelling on my inner elbows and joints I've tried steroids and every kind of antihistamine perscrption and OTC nothing is helping me I've done blood work on allergy shows negative, now I'm lost what's wrong with me
Posted Fri, 20 Dec 2013 in Asthma and Allergy
Answered by Dr. Vaibhav Gandhi 53 minutes later
Brief Answer: possibility of systemic autoimmune disease Detailed Answer: Hello, I have studied your case. As per your history and presentation there is possibility of systemic autoimmune diseases which is involving multiple parts. I will advise to do blood investigation for autoimmune diseases, investigation like Accp.RA factor ANA,dsDNA, ssDNA may help. Another possibility can be atopic dermatitis, you can consult skin specialist for that. Till time take rest and you can use cream and improve immunity to combat against illness. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor